# SDR USAASA01054

- Difficulty date: October 9, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L815BPR
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CLT - AFTER REPLACEMENT OF SEAT ROW 3 ABC, IT WAS DISCOVERED THAT THE EMERGENCY EXIT LIGHT INSTALLED ON THE SEAT WAS AN INCORRECT PART AND WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE BULBS.  OPERATIONALLY CHECKED OK.  (M)
